TITLE

Letter: Acneiform lesions in combined rifampicin treatment in Africans

AUTHOR(S)
Nwokolo, U
PUB. DATE
August 1974
SOURCE
British Medical Journal;8/17/1974, Vol. 3 Issue 5928, p473
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64111494

 

Related Articles

  • Reply to comment “Comment on Jugun et al.: The safety and efficacy of high-dose daptomycin combined with rifampicin for the treatment of Gram-positive osteoarticular infections” by Lu et al. Uçkay, Ilker; Hoffmeyer, Pierre // International Orthopaedics;Dec2013, Vol. 37 Issue 12, p2535 

    A letter to the editor is presented in response to the article "the safety and efficacy of high-dose daptomycin combined with rifampicin for the treatment of Gram-positive osteoarticular infections" by K. Jugun and colleagues, which was published in a previous issue of the periodical.

  • Comment on Jugun et al.: The safety and efficacy of high-dose daptomycin combined with rifampicin for the treatment of Gram-positive osteoarticular infections. Lu, Bei-ji; Zha, Zhen-gang; Wang, Gui-qing // International Orthopaedics;Dec2013, Vol. 37 Issue 12, p2533 

    A letter to the editor is presented in response to the article "the safety and efficacy of high-dose daptomycin combined with rifampicin for the treatment of Gram-positive osteoarticular infections" by K. Jugun and colleagues, which was published in a previous issue of the periodical.

  • Clinical response of acneiform eruptions caused by cetuximab to administration of oral tetracycline and topical ketoconazole. Nakamura, Satoshi; Hashimoto, Yoshio; Nishi, Kaoru; Mizumoto, Tosihiro; Takahashi, Hidetoshi; Iizuka, Hajime // Journal of Dermatological Case Reports;2014, Vol. 8 Issue 1, p16 

    Background: Cutaneous adverse events associated with the use of epidermal growth factor receptor inhibitors, such as cetuximab are relatively common. Although there are reports about possible treatments for acne or acneiform lesions induced by cetuximab, there are only few reports of prospective...

  • Erlotinib.  // Reactions Weekly;9/18/2010, Issue 1319, p23 

    The article describes the case of a 42-year-old woman who received erlotinib for her pancreatic cancer, she developed acneiform skin lesions seven days after receiving treatment.

  • A Double-blind, Placebo-controlled Study of the Safety and Efficacy of Vitamin K1 Ointment for the Treatment of Patients with Cetuximab-induced Acneiform Eruption. Hashimoto, Hironobu; Iwasa, Satoru; Yanai, Takako; Honma, Yoshitaka; Kato, Ken; Hamaguchi, Tetsuya; Yamada, Yasuhide; Shimada, Yasuhiro; Namikawa, Kenjiro; Tsutsumida, Arata; Yamazaki, Naoya; Yamamoto, Hiroshi // Japanese Journal of Clinical Oncology;Jan2013, Vol. 43 Issue 1, p92 

    A double-blind, placebo-controlled study evaluating the efficacy and safety of vitamin K1 ointment for the treatment of patients with cetuximab-induced acneiform eruption has started. Vitamin K1 ointment and placebo are applied twice daily for 8 consecutive weeks after the development of...

  • Erlotinib-induced rash spares previously irradiated skin. Lips, Irene; Koster, Mariska; Houwing, Ronald; Vonk, Ernest; Lips, Irene M; Koster, Mariska E Y; Houwing, Ronald H; Vonk, Ernest J A // Strahlentherapie und Onkologie;Aug2011, Vol. 187 Issue 8, p499 

    Background: Erlotinib is an epidermal growth factor receptor inhibitor prescribed to patients with locally advanced or metastasized non-small cell lung carcinoma after failure of at least one earlier chemotherapy treatment. Approximately 75% of the patients treated with erlotinib...

  • Afatinib/cetuximab.  // Reactions Weekly;12/12/2015, Vol. 1581 Issue 1, p18 

    A case study by JR Gomes and colleagues published in the journal "OncoTargets and Therapy" concerning two patients aged 54 and 67 years who developed rash with pustule lesions and cutaneous acneiform lesions and ungueal lesions during treatment with afatinib and cetuximab is presented.

  • Prolonged inductive effect of rifampicin on linezolid exposure. Gervasoni, Cristina; Simonetti, Francesco; Resnati, Chiara; Charbe, Nitin; Clementi, Emilio; Cattaneo, Dario // European Journal of Clinical Pharmacology;May2015, Vol. 71 Issue 5, p643 

    A letter to the editor is presented regarding the use of rifampicin and linezolid for the treatment of patients with chronic osteomyelitis.

  • Combination of sodium stibogluconate and rifampicin in post kala-azar dermal leishmaniasis. Sharma, V. K.; Prasad, H. R. Y.; Sethuraman, G.; Khaitan, B. K. // Indian Journal of Dermatology, Venereology & Leprology;Jan/Feb2007, Vol. 73 Issue 1, p53 

    The article presents a letter from India Institute of Medical Sciences' dermatologists discussing their study on the efficacy of the combination of sodium stibogluconate and rifampicin in post kala-azar dermal leishmaniasis. The study found that five of six patients who completed the treatment...

  • A Case of Discoid Lupus Erythematosus Masquerading as Acne. Stavrakoglou, Anastasios; Hughes, Jenny; Coutts, Ian // Acta Dermato-Venereologica;2008, Vol. 88 Issue 2, p175 

    The article presents a case study of a 38 year-old man with a widespread acneiform eruption on his face, presternal area and back down his spine. Treatment was made for acne vulgaris. Biopsy was obtained when intense pruritus and absence of pustules and nodulocystic lesions appeared. The finding...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics